Winter Storm, Niagara
- When
- February 25, 3:00 AM EST to 3:00 PM EST
- Where
- Niagara forecast zone
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 43.173, -78.691 (the zone’s center; the record gives no point)
An intensifying area of low pressure moved across Pennsylvania then headed northeast across New England. The system brought a significant snowfall of six to twelve inches of snow to the entire area.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
An intensifying area of low pressure moved across Pennsylvania then headed northeast across New England. The system brought a significant snowfall of six to twelve inches of snow to the entire area. A brisk northerly flow also resulted in a significant amount of blowing and drifting snow. Winds gusted to 40 mph along the Lake Erie Shore. A 30-mile stretch of the New York State Thruway between Hamburg and Dunkirk was closed due to multiple accidents. There were several reports of building collapses throughout the region from the weight of the snow which had built up throughout the snowy winter.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Feb 24, 11:46 PM EST, 3 hours 14 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1146 PM EST THU FEB 24 2011
.SYNOPSIS...
A WEAK COLD FRONT WILL CROSS THE REGION TONIGHT AND STALL AS AN AREA
OF STRENGTHENING LOW PRESSURE LIFTS TOWARD PENNSYLVANIA. THIS LOW
PRESSURE SYSTEM IS EXPECTED TO BRING A SUBSTANTIAL SNOWFALL TO THE
ENTIRE FORECAST AREA LATE TONIGHT AND FRIDAY AND WILL BE ACCOMPANIED
BY STRONG GUSTY NORTH TO NORTHEAST WINDS. THIS WILL RESULT IN
BLOWING AND DRIFTING SNOW FRIDAY AFTERNOON AND EVENING. COLDER AIR
WILL THEN SETTLE IN FOR FRIDAY NIGHT AND SATURDAY WITH MILDER
CONDITIONS EXPECTED FOR SUNDAY.
&&
.NEAR TERM /THROUGH FRIDAY/...
NO MAJOR CHANGES WILL BE MADE TO CONTINUITY WITH THIS UPDATE AS THE
UPCOMING LATE SEASON SNOW EVENT STILL LOOKS LIKE IT WILL BE
SIGNIFICANT ACROSS A LARGE PORTION OF OUR FORECAST AREA. THIS
DESPITE THE FRESH 00Z NAM/WRF GUIDANCE PACKAGE...WHICH IS NOT QUITE
AS IMPRESSIVE IN TERMS OF QPF AS ITS PAST TWO RUNS.
AS OF 03Z...LOW PRESSURE WAS CENTERED OVER WESTERN KENTUCKY. THIS
FEATURE WILL MAKE ITS WAY UP THE OHIO VALLEY OVERNIGHT...
APPROACHING PITTSBURGH BY 12Z. BY THAT TIME...A SOLID SHIELD OF
STEADY SNOW SHOULD BE LIFTING ACROSS THE FORECAST AREA WITH THE
HEAVIEST SNOW BEING FOUND NEAR THE PENNSYLVANIA BORDER.
THE QPF IN THE FORECAST WAS OBTAINED BY USING THE 12Z NAM/WRF AS A
STARTING POINT THEN THE SOUTHERN COUNTIES WERE ADJUSTED DOWN A BIT
TO ACCOUNT FOR GRAINIER SNOW. BETWEEN 08Z AND 12Z...IT APPEARS FROM
THE TEMP PROFILES THAT THE SOUTHERN EDGE WILL SEE LOWER AMOUNTS AS
THERE WILL BE AN ISOTHERMAL LAYER CLOSE TO -2C WHICH WILL RESULT IN
A GRAINIER CHARACTER TO THE SNOW AND OFFERING ABOUT AN 8 TO 1 SNOW
TO WATER RATIO. FARTHER NORTH THE TEMP PROFILE NEARS -5C TO -8C
RANGE WITH CLOSER TO 10 TO 1 OR 12 TO 1 SNOW RATIOS.
EVEN AS THE STORM SYSTEM PASSES BY TO OUR SOUTH...THERE WILL BE A
CHANGE IN THE CHARACTER OF THE SNOW AS THE COLDER AIR DRAWS THE TEMP
PROFILE INTO THE -10C TO -18C RANGE THROUGH A MUCH DEEPER LAYER.
THIS WILL CHANGE THE SNOW TO A FLUFFIER AND CLUMPIER CHARACTER WITH
A 16 TO 1 SNOW TO WATER RATIO AND DEEPER ACCUMS WITH THE SAME WATER
EQUIVALENT.
THIS SCENARIO IS VERY SIMILAR TO THE SNOW EVENT ON FEBRUARY 2ND
WHERE A WARMER ISOTHERMAL SATURATED LAYER WAS CLOSE TO -2C OR EVEN
CLOSER TO THE ZERO MARK AND THE SNOW WAS VERY DENSE AND GRAINY...NOT
ACCUMULATING AS DEEPLY AS EXPECTED OR FORECASTED...BUT WAS THEN
FOLLOWED BY A DEEPER DENDRITIC CRYSTAL GROWTH ZONE OF -10C TO -18Z
AND PRODUCED AN ADDITIONAL ACCUMULATION OF SEVERAL INCHES.
THE SNOW WILL ALSO BE ACCOMPANIED BY INCREASING NORTHEAST WINDS
LATER TONIGHT AND ESPECIALLY ON FRIDAY AS THE LOW MOVES ACROSS
PENNSYLVANIA. SUSTAINED WINDS NEARING 20 TO 25 MPH WITH GUSTS TO 35
OR EVEN 40 MPH WILL PRODUCE QUITE A BIT OF BLOWING AND DRIFTING SNOW
DURING FRIDAY AFTERNOON AND INTO THE EVENING.
GIVEN THE STEEPNESS OF THE ISENTROPIC SURFACE...THE MAGNITUDE OF THE
OMEGA/LIFT ALONG THIS SURFACE AND THE INTERCEPTION OF THE CRYSTAL
GROWTH ZONE ACROSS WESTERN NY DURING FRIDAY MORNING... THUNDERSNOW
IS NOT OUT OF THE QUESTION...ALONG WITH 1 TO 2 INCH PER HOUR
SNOWFALL RATES AND BRIEF BUT HEAVY GRAUPEL SHOWERS. THIS WILL BE
WITHIN THE BAND OF GREATEST FORECASTED SNOW ACCUMULATIONS MENTIONED
ABOVE. THE POSITION OF THE 300/250MB JET PLACES OUR REGION IN THE
RIGHT ENTRANCE REGION OF A 160KT+ JET OVER SOUTHERN QUEBEC AS THE
NOSE OF THE SOUTHERN STREAM JET MAX IS TO OUR SOUTH...A COUPLED JET
INTERACTION ENHANCING DEEP LIFT.
HAVE THUS ADDED THE CHANCE FOR THUNDER ACROSS PARTS OF THE SRN TIER
AND FINGER LAKES REGION FROM ABOUT 10Z THROUGH 15Z.
ALL THIS SAID...THE WINTER STORM WARNING WILL REMAIN IN EFFECT EARLY
FRIDAY MORNING THROUGH THE LATE AFTERNOON TO MID EVENING. MAX TEMPS
IN THE LOWER 30S WILL OCCUR EARLY IN THE DAY WITH SLOWLY FALLING
TEMPS EXPECTED FROM LATE MORNING THROUGH THE AFTERNOON AS THE LOW
DRAWS IN COLDER AIR ON GUSTY NORTH TO NORTHEAST WINDS.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
THIS PERIOD WILL BEGIN WITH A MAJOR STORM MOVING OFF THE NEW
ENGLAND COAST...WITH WRAPAROUND MOISTURE RAPIDLY EXITING OUR REGION
DURING THE EVENING. WILL CARRY CHC POPS FOR AWHILE THEN DRY US
OUT...ALTHOUGH SOME LIMITED LAKE RESPONSE IS POSSIBLE SE OF LK
ONTARIO LATER AT NIGHT SO WILL HOLD CHC POPS THERE.
A RIDGE OF HIGH PRESSURE WILL CROSS THE REGION SATURDAY
MORNING...AND WE SHOULD BE ABLE TO SALVAGE A DRY AND CHILLY
DAY...BUT CLOUDS WILL BE ON THE INCREASE AGAIN DURING THE AFTERNOON
AS A FAST MOVING CLIPPER RACES EAST ACROSS THE LOWER LAKES SAT NT.
MODELS IN FAIRLY GOOD AGREEMENT WITH A WIDESPREAD 0.1 TO 0.3 INCH
QPF EVENT...TRANSLATING TO 1-3 INCH SNOWFALL...IN ABOUT A 12 HOUR
PERIOD...STARING EARLY SAT EVENING IN WEST AND BY MIDNIGHT
EAST...TAPERING OFF BY MIDDAY SUNDAY. WILL CONTINUE WITH LIKELY POPS
FOR THIS EVENT.
UNLIKE USUAL CASES...WE DO NOT COOL DOWN FOLLOWING THIS
SYSTEM...RATHER...WARM ADVECTION GETS UNDERWAY IN EARNEST SUNDAY
EVENING...SO LOOK FOR TEMPS TO REMAIN STEADY IN L-M 30S LATE SUN
INTO SUN EVENING.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
00Z MODELS CONTINUE TO SHOW A MAJOR STORM LIFTING UP ACROSS CENTRAL
LAKES ON MONDAY...WITH COPIOUS MOISTURE AND VERY MILD TEMPS STREAMING UP
INTO OUR AREA. 850 MB TEMPS SURGE TO 8-10C AND PATTERN RECOGNITION
SUGGESTS TEMPS WILL EASILY JUMP INTO 50S ALONG WITH POTENTIAL FOR
1 INCH PLUS OF RAIN. THIS WILL MELT REST OF OUR OLD AND NEW SNOW
ALONG WITH REMAINING ICE JAMS AND RESULT IN A HYDRO RISK. INCREASING
CONFIDENCE IN THE WARM UP BASED ON 12Z CONSENSUS...WITH QPF THE KEY TO
FLOOD POTENTIAL. ONE CAVEAT THOUGH...12Z ECMWF TAKES LOW DIRECTLY
OVER WESTERN NY...THIS SOLUTION WOULD RESULT ON PLENTY OF RAIN...BUT
TEMPS WOULD ONLY RISE INTO L40S. GFS ON THE OTHER HAND DEEPENS A LOW
TO 981 MB OVER LK HURON AT 18Z MON...THIS WOULD ALLOW FOR SOME VERY
WARM TEMPS.
COLDER AND QUIETER GENERALLY RETURNS TUES THROUGH THURS...WITH SOME
MINOR LAKE RESPONSE SE OF THE LAKES. A FEW MODELS SHOW A WEAK
CLIPPER SLIDING BY TO OUR NORTH WHICH COULD RESULT IN SOME SNOW
SHOWERS TUES NT-WED AM.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
IFR...TO LOW END MVFR...CIGS WILL BE FOUND ACROSS THE REGION
OVERNIGHT AS PLENTY OF LOW LEVEL MOISTURE IS IN PLACE AHEAD OF AN
ADVANCING STORM SYSTEM OVER THE OHIO VALLEY. CIGS ACROSS THE SRN
TIER WILL GENERALLY BE IN THE VLIFR CATEGORY.
AS THE OVERNIVGHT PROGRESSES...THE STORM SYSTEM OVER THE LOWER OHIO
VALLEY WILL LIFT NORTHEAST TOWARDS PITTSBURGH. THIS SYSTEM WILL
SPREAD STEADY SNOW FROM SOUTH TO NORTH ACROSS THE WESTERN COUNTIES
AFTER 08Z...WITH THE SNOW ARRIVING AT SITES SUCH AS KBUF...KIAG AND
KROC AFTER 10Z. CIGS WILL DROP TO IFR REGIONWIDE DURING THE PRE DAWN
HOURS WITH VSBYS DROPPING TO IFR LEVELS AS WELL BY DAYBREAK.
WIDESPREAD STEADY SNOW WILL BE FOUND ACROSS ALL OF WESTERN AND NORTH
CENTRAL NEW YORK ON FRIDAY WITH VLIFR TO IFR CONDITIONS IN PLACE.
THIS WILL LIKELY RESULY IN SOME DELAYS AND POSSIBLY SOME
CANCELLATIONS. CONDITIONS WILL SLOWLY IMPROVE FROM THE WEST DURING
THE LATE AFTERNOON AND EVENING.
OUTLOOK...
FRIDAY NIGHT...MVFR CIGS IN SNOW SHOWERS.
SATURDAY...VFR.
SUNDAY...MVFR IN SNOW.
MONDAY...MVFR/IFR IN RAIN.
TUESDAY...VFR.
&&
.MARINE...
LOW PRESSURE LIFTING NORTHEASTWARD TO PENNSYLVANIA ON FRIDAY WILL
BRING INCREASING NORTHEAST TO NORTHERLY WINDS WHICH WILL IMPACT THE
LAKES WITH SMALL CRAFT ADVISORY CONDITIONS LATE TONIGHT INTO FRIDAY
MORNING. WIND GUSTS MAY APPROACH GALES DURING FRIDAY AFTERNOON...
MAINLY ALONG THE SOUTHERN AND EASTERN SHORE OF LAKE ONTARIO AND MAY
HAVE TO UPGRADE TO GALE WARNING. THE STRONG NORTHEAST WINDS ON BOTH
LAKES WILL CAUSE THE ICE TO SHIFT OFFSHORE AND DRIFT TO THE OPEN
WATER. DO NOT VENTURE OUT ON THE LAKE ICE DURING THIS PERIOD OF
SHIFTING LAKE ICE.
AS THE LOW HEADS NORTHEAST INTO NEW ENGLAND DURING THE AFTERNOON...
THE WINDS WILL SWITCH TO THE NORTHWEST AND REMAIN BRISK ENOUGH FOR
SMALL CRAFTS THROUGH A GOOD PART OF FRIDAY NIGHT.
WINDS WILL TURN WESTERLY ON SATURDAY THEN BACK TO EASTERLY ON SUNDAY
AS HIGH PRESSURE RIDGES ACROSS THE EASTERN LAKES TO NEW ENGLAND.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE REGION FROM THE WEST
ON MONDAY.
&&
.HYDROLOGY...
MOST 12Z MODELS (SEE NOTE ON ECMWF ABOVE) CONTINUE TO TRACK STRONG
SURFACE LOW PRESSURE TO OUR WEST ON MONDAY...WHICH WILL LIKELY BRING WARM
TEMPERATURES TO THE REGION...INTO THE 50S. THIS WOULD MELT ANY
SNOWPACK WE GET FROM THIS NEXT SYSTEM.
QPF REMAINS IN QUESTION...WITH WARM AND MOIST AIR...MID-LEVEL WARM
AIR ADVECTION...AND A STRONG LOW JET WITH THIS SYSTEM. FAIRLY
PROGRESSIVE NATURE OF THE LOW SHOULD LIMIT HUGE QPFS...FORECASTS
OF 1 TO 2 INCHES SEEMS REASONABLE.
THIS COMBINED WITH SNOW MELT MAY CAUSE FLOODING ON MAINSTEM
RIVERS AND CREEKS. ENSEMBLE GUIDANCE SUGGESTS RISKS ON THE
ALLEGHENY AND GENESEE RIVERS...THOUGH THE MAJORITY OF ENSEMBLE
MEMBERS SUGGEST MINOR FLOODING OR LESS. ISSUES MAY ALSO ARISE IN
THE BUFFALO CREEKS...WITH LINGERING ICE JAMS POTENTIALLY
COMPLICATING THE ISSUE. WITH THIS IN MIND...WILL ADD A MENTION FOR
THIS POTENTIAL IN THE HWO FOR MONDAY AND MONDAY NIGHT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WARNING FROM 6 AM TO 9 PM EST FRIDAY FOR
NYZ005>008.
WINTER STORM WARNING FROM 3 AM TO 5 PM EST FRIDAY FOR
NYZ001>004-010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM FRIDAY TO 9 AM EST SATURDAY FOR
LOZ043-044.
SMALL CRAFT ADVISORY FROM 9 AM FRIDAY TO 5 AM EST SATURDAY
FOR LOZ042.
&&
SYNOPSIS...RSH/WCH
NEAR TERM...RSH/WCH
SHORT TERM...SFM
LONG TERM...APFFEL/SFM
AVIATION...RSH
MARINE...RSH/SFM/WCH
HYDROLOGY...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 302 PM EST THU FEB 24 2011 NYZ005>008-250945- NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 302 PM EST THU FEB 24 2011 ...WINTER STORM WARNING IN EFFECT FROM 6 AM TO 9 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. LOW PRESSURE TRACKING TO THE WEST ON MONDAY WILL LIKELY BRING WARMER TEMPERATURES AND RAIN TO THE REGION. THIS MAY CAUSE STREAMS AND RIVERS TO APPROACH BANKFULL...DEPENDING ON HOW MUCH RAIN FALLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>004-010>014-019>021-085-250945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 302 PM EST THU FEB 24 2011 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 5 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. LOW PRESSURE TRACKING TO THE WEST ON MONDAY WILL LIKELY BRING WARMER TEMPERATURES AND RAIN TO THE REGION. THIS MAY CAUSE STREAMS AND RIVERS TO APPROACH BANKFULL...DEPENDING ON HOW MUCH RAIN FALLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-250945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 302 PM EST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 120 AM EST FRI FEB 25 2011 NYZ012>014-019>021-250900- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE 120 AM EST FRI FEB 25 2011 PATCHY FREEZING FOG WILL PERSIST ACROSS PORTIONS OF THE SOUTHERN TIER AND FINGER LAKES REGION THROUGH THE EARLY MORNING HOURS. FREEZING FOG CAN CAUSE BLACK ICE TO FORM...MAKING SOME AREA ROADS VERY SLICK IN SPOTS. TEMPERATURES REMAIN JUST BELOW FREEZING THROUGH THE EARLY MORNING HOURS. THE FREEZING FOG WILL DISSIPATE AS SNOW MOVES INTO THE REGION TOWARD DAYBREAK. MOTORISTS SHOULD EXERCISE CAUTION. APFFEL
The national radar mosaic for the moment the first event began.
17 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2011Every state in 2011This day in weather historyWarnings in New York, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 286261, 286262, 286265, 286266, 286267, 286270, 286271, 286272, 286273, 286263, 286268, 286264, 286269, 286274, 286275, 286276, 286277.